MathSciNet Relay Station
MathSciNet bibliographic data
MR1769823 60E05 (60E07)
Christoph, Gerd; Schreiber, Karina Scaled Sibuya distribution and discrete self-decomposability. Statist. Probab. Lett. 48 (2000), no. 2, 181–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement